MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. LATERA 24MM IMPLANT 2; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE

ENTELLUS MEDICAL, INC. LATERA 24MM IMPLANT 2; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Catalog Number LATANI24-I
Medical Device Problem Codes Fracture (1260); Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the patient presented 2 weeks post-op with an extrusion of a fractured piece of the nasal implant.The piece that was extruded was removed during an additional procedure.The other piece remains in the patient.Additional information has been requested from the user facility.
 
Additional Manufacturer Narrative
H3 other text : unknown if fractured piece is available for evaluation.
 
Event or Problem Description
The user facility reported that the patient presented 2 weeks post-op with an extrusion of a fractured piece of the nasal implant.The piece that was extruded was removed during an additional procedure.The other piece remains in the patient.Although requested, no additional information could be obtained.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.H3 other text : device not available.

Brand Name
LATERA 24MM IMPLANT 2
Common Device Name
POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17926798
Report Number3006345872-2023-00010
Device Sequence Number20526457
Product Code NHB
UDI-Device Identifier00857037006068
UDI-Public00857037006068
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLATANI24-I
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown